Top answers from doctors based on your search:
Disclaimer

Can Blood Pressure meds Cause Constipation

A 45-year-old member asked:
Dr. Michio Abe
26 years experience Internal Medicine
BP meds & ED: First of all, high bp, especially high systolic bp, is not good for your erectile function. If you are older, this is especially so. Diuretics such as ... Read More
2
2 thanks
Dr. Clarence Grim
57 years experience Endocrinology
BP meds ED: The best BP TREATMENT program is the DASH DIET which may improve ED. DASH Diet for Hypertension ISBN 9780743410076 DASH Diet for Hypertension ISB ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 33-year-old member asked:
Dr. Donald Steinmuller
33 years experience Nephrology and Dialysis
No relationship: One large study found no relationship between high blood pressure treatment and kidney cysts but there was an increase risk with high blood pressure i ... Read More
A 32-year-old male asked:
Dr. Daniel Zanger
33 years experience Cardiology
Ed: Beta blocker ie Inderal (propranolol) atenolol Lopressor Coreg . Clonidine . Calcium channel are less prone but can cause ed . Stick to ace inhibitors ... Read More
6
6 thanks
A 46-year-old member asked:
Dr. Calvin Weisberger
51 years experience Cardiology
Hypertension: BP meds can sometimes cause sexual problems. It is relatively uncommon but not rare, talk to your dr.
A 22-year-old female asked:
Dr. Dora Chizea
48 years experience Anti-Aging Medicine
Not usually but Yes!: 22 y/o female asks can the BP med lisinopril do damage to your body and cause toxic things to happen to your kidneys. Not usually but there is a long ... Read More
A 50-year-old member asked:
Dr. Rajal Patel
29 years experience Family Medicine
Possibly: Blood pressure medications in the ace- inhibitor class can cause persistent coughing in some people. There are others that potentially may aggravate ... Read More
4
4 thanks
A 24-year-old male asked:
Dr. Mark Rasak
33 years experience Cardiology
Yes: Slow heart rate is a known side effect of the medication.
1
1 thank
A 39-year-old female asked:
Dr. Pamela Pappas
42 years experience Psychiatry
False positive?: Some nonsteroidal medications can cause false positives for benzodiazepines: daypro, tolmetin (tolectin) Naproxen (aleve) Etodolac (lodine) and fenopr ... Read More
1
1 comment
A 38-year-old female asked:
Dr. Dan Fisher
27 years experience Internal Medicine
See below: One must balance the risk and benefit of every medication ( and of everything you do in life). Bc can increase BP a little, but in general not a lot. ... Read More
1
1 thank
A 62-year-old female asked:
Dr. Rick Koch
Dr. Rick Koch answered
22 years experience Cardiology
When BP remains: High despite lifestyle modification.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month